# SDR AALA202211289277

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 5,113 hours, 1,966 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR IS DIFFICULT TO OPEN AND CLOSE AND ALSO DIFFICULT TO LOCK. FOUND LAVATORY "D" DOOR JAMMING ON FLOOR SILL WITH LOOSE DOOR HINGE. RESECURED PER AMM 20-50-00. OPERATIONS CHECKED GOOD.
